Alert archive / Montana / Wind Chill Warnings in 2018
Wind Chill Warning 2, NWS Great Falls, MT
NWS Great Falls, MT issued this wind chill warning at Feb 9, 2018, 2:51 PM MST. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 9, 2018, 2:51 PM MST (21:51 UTC)
- Expired
- Feb 10, 2018, 9:34 AM MST
- In force
- 19 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted.
175 WWUS45 KTFX 092151 WSWTFX URGENT - WINTER WEATHER MESSAGE National Weather Service Great Falls MT 251 PM MST Fri Feb 9 2018 MTZ014-052>054-092300- /O.CAN.KTFX.WS.W.0003.000000T0000Z-180210T0000Z/ Central and Southern Lewis and Clark-Jefferson-Broadwater-Meagher- 251 PM MST Fri Feb 9 2018 ...WINTER STORM WARNING IS CANCELLED... Snow has tapered off across much of the warned area but some areas of snow will continue to produce minor accumulations this afternoon. $$ MTZ055-092300- /O.CAN.KTFX.WW.Y.0071.000000T0000Z-180210T0000Z/ Gallatin- 251 PM MST Fri Feb 9 2018 ...WINTER WEATHER ADVISORY IS CANCELLED... Snow has tapered off across much of the advisory area but some areas of snow will continue to produce minor accumulations this afternoon. $$ MTZ011-047-101100- /O.UPG.KTFX.WC.Y.0007.000000T0000Z-180210T1800Z/ /O.NEW.KTFX.WC.W.0002.180209T2151Z-180210T1900Z/ Hill-Blaine- Including the following locations Havre, Rocky Boy, Rudyard, Chinook, Harlem, and Hays 251 PM MST Fri Feb 9 2018 ...WIND CHILL WARNING IN EFFECT UNTIL NOON MST SATURDAY... * WHAT...Dangerously cold wind chills expected. Expect wind chills as low as 55 below zero. * WHERE...Hill and Blaine. * WHEN...Until noon MST Saturday. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Warning means the combination of very cold air and the wind will create dangerously low wind chill values. Frostbite can occur quickly and even hypothermia or death if precautions are not taken. && $$ MTZ010-013-044-045-101100- /O.NEW.KTFX.WC.W.0002.180210T0100Z-180210T1900Z/ Eastern Glacier-Chouteau-Toole-Liberty- Including the following locations Cut Bank, Fort Benton, Carter, Big Sandy, Shelby, Sunburst, Chester, and Whitlash 251 PM MST Fri Feb 9 2018 ...WIND CHILL WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON MST SATURDAY... * WHAT...Dangerously cold wind chills expected. Expect wind chills as low as 50 below zero. * WHERE...Eastern Glacier, Chouteau, Toole and Liberty. * WHEN...From 6 PM this evening to noon MST Saturday. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Warning means the combination of very cold air and the wind will create dangerously low wind chill values. Frostbite can occur quickly and even hypothermia or death if precautions are not taken. && $$ MTZ009-012-046-048>051-101100- /O.NEW.KTFX.WC.Y.0008.180210T0100Z-180210T1900Z/ Northern Rocky Mountain Front-Cascade-Eastern Pondera- Southern Rocky Mountain Front-Eastern Teton-Judith Basin-Fergus- Including the following locations Logan Pass, Marias Pass, Browning, Heart Butte, Great Falls, Cascade, Belt, Kings Hill Pass, Brady, Conrad, Bynum, Choteau, Augusta, Fairfield, Dutton, Raynesford, Stanford, Hobson, Lewistown, Winifred, Lewistown Divide, and Grass Range 251 PM MST Fri Feb 9 2018 ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON MST SATURDAY... * WHAT...Dangerously cold wind chills expected. Expect wind chills as low as 40 below zero. * WHERE...Portions of central and north central Montana. * WHEN...From 6 PM this evening to noon MST Saturday. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ http://www.weather.gov/greatfalls
3 follow-up statements
107 WWUS45 KTFX 100320 WSWTFX URGENT - WINTER WEATHER MESSAGE National Weather Service Great Falls MT 820 PM MST Fri Feb 9 2018 MTZ010-011-013-044-045-047-101900- /O.CON.KTFX.WC.W.0002.000000T0000Z-180210T1900Z/ Eastern Glacier-Hill-Chouteau-Toole-Liberty-Blaine- Including the following locations Cut Bank, Havre, Rocky Boy, Rudyard, Fort Benton, Carter, Big Sandy, Shelby, Sunburst, Chester, Whitlash, Chinook, Harlem, and Hays 820 PM MST Fri Feb 9 2018 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON MST SATURDAY... * WHAT...Dangerously cold wind chills expected. Expect wind chills as low as 50 below zero. * WHERE...Portions of north central Montana. * WHEN...Until noon MST Saturday. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Warning means the combination of very cold air and the wind will create dangerously low wind chill values. Frostbite can occur quickly and even hypothermia or death if precautions are not taken. && $$ MTZ009-012-046-048>051-101900- /O.CON.KTFX.WC.Y.0008.000000T0000Z-180210T1900Z/ Northern Rocky Mountain Front-Cascade-Eastern Pondera- Southern Rocky Mountain Front-Eastern Teton-Judith Basin-Fergus- Including the following locations Logan Pass, Marias Pass, Browning, Heart Butte, Great Falls, Cascade, Belt, Kings Hill Pass, Brady, Conrad, Bynum, Choteau, Augusta, Fairfield, Dutton, Raynesford, Stanford, Hobson, Lewistown, Winifred, Lewistown Divide, and Grass Range 820 PM MST Fri Feb 9 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON MST SATURDAY... * WHAT...Dangerously cold wind chills expected. Expect wind chills as low as 40 below zero. * WHERE...Portions of central and north central Montana. * WHEN...Until noon MST Saturday. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ http://www.weather.gov/greatfalls
477 WWUS45 KTFX 101022 WSWTFX URGENT - WINTER WEATHER MESSAGE National Weather Service Great Falls MT 322 AM MST Sat Feb 10 2018 MTZ010-011-013-044-045-047-101900- /O.CON.KTFX.WC.W.0002.000000T0000Z-180210T1900Z/ Eastern Glacier-Hill-Chouteau-Toole-Liberty-Blaine- Including the following locations Cut Bank, Havre, Rocky Boy, Rudyard, Fort Benton, Carter, Big Sandy, Shelby, Sunburst, Chester, Whitlash, Chinook, Harlem, and Hays 322 AM MST Sat Feb 10 2018 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY... * WHAT...Dangerously cold wind chills expected. Expect wind chills as low as 50 below zero. * WHERE...Portions of north central Montana. * WHEN...Until noon MST today. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Warning means the combination of very cold air and the wind will create dangerously low wind chill values. Frostbite can occur quickly and even hypothermia or death if precautions are not taken. && $$ MTZ054-101900- /O.EXA.KTFX.WC.Y.0008.000000T0000Z-180210T1900Z/ Meagher- Including the following locations Martinsdale and White Sulphur Springs 322 AM MST Sat Feb 10 2018 ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON MST TODAY... * WHAT...Very cold wind chills expected. Expect wind chills as low as 30 below zero. * WHERE...Meagher. * WHEN...Until noon MST today. * ADDITIONAL DETAILS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ MTZ009-012-046-048>051-101900- /O.CON.KTFX.WC.Y.0008.000000T0000Z-180210T1900Z/ Northern Rocky Mountain Front-Cascade-Eastern Pondera- Southern Rocky Mountain Front-Eastern Teton-Judith Basin-Fergus- Including the following locations Logan Pass, Marias Pass, Browning, Heart Butte, Great Falls, Cascade, Belt, Kings Hill Pass, Brady, Conrad, Bynum, Choteau, Augusta, Fairfield, Dutton, Raynesford, Stanford, Hobson, Lewistown, Winifred, Lewistown Divide, and Grass Range 322 AM MST Sat Feb 10 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY... * WHAT...Very cold wind chills expected. Expect wind chills as low as 35 below zero. * WHERE...Portions of central and north central Montana. * WHEN...Until noon MST today. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ http://www.weather.gov/greatfalls
578 WWUS45 KTFX 101634 WSWTFX URGENT - WINTER WEATHER MESSAGE National Weather Service Great Falls MT 934 AM MST Sat Feb 10 2018 MTZ011-013-044-045-047-101900- /O.CAN.KTFX.WC.W.0002.000000T0000Z-180210T1900Z/ /O.EXA.KTFX.WC.Y.0008.000000T0000Z-180210T1900Z/ Hill-Chouteau-Toole-Liberty-Blaine- Including the following locations Havre, Rocky Boy, Rudyard, Fort Benton, Carter, Big Sandy, Shelby, Sunburst, Chester, Whitlash, Chinook, Harlem, and Hays 934 AM MST Sat Feb 10 2018 ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON MST TODAY... ...WIND CHILL WARNING IS CANCELLED... * WHAT...Dangerously cold wind chills expected. Expect wind chills as low as 40 below zero. * WHERE...Hill, Chouteau, Toole, Liberty and Blaine. * WHEN...Until noon MST today. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ MTZ010-101745- /O.CAN.KTFX.WC.W.0002.000000T0000Z-180210T1900Z/ Eastern Glacier- 934 AM MST Sat Feb 10 2018 ...WIND CHILL WARNING IS CANCELLED... Temperatures have begun to rise with the arrival of southwest winds, especially in exposed areas. Wind chills have also risen into the 20 below to 35 below range. Widespread wind chills lower than 40 below zero are no longer expected. $$ MTZ048-101745- /O.CAN.KTFX.WC.Y.0008.000000T0000Z-180210T1900Z/ Southern Rocky Mountain Front- 934 AM MST Sat Feb 10 2018 ...WIND CHILL ADVISORY IS CANCELLED... Temperatures and resultant wind chills have risen with the onset of southwest winds, resulting in a cancellation of the advisory. $$ MTZ009-012-046-049>051-101900- /O.CON.KTFX.WC.Y.0008.000000T0000Z-180210T1900Z/ Northern Rocky Mountain Front-Cascade-Eastern Pondera- Eastern Teton-Judith Basin-Fergus- Including the following locations Great Falls, Cascade, Belt, Kings Hill Pass, Brady, Conrad, Fairfield, Dutton, Raynesford, Stanford, Hobson, Lewistown, Winifred, Lewistown Divide, and Grass Range 934 AM MST Sat Feb 10 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY... * WHAT...Very cold wind chills expected. Expect wind chills as low as 25 below zero. * WHERE...Portions of central and north central Montana. * WHEN...Until noon MST today. * ADDITIONAL DETAILS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ MTZ054-101900- /O.CON.KTFX.WC.Y.0008.000000T0000Z-180210T1900Z/ Meagher- Including the following locations Martinsdale and White Sulphur Springs 934 AM MST Sat Feb 10 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY... * WHAT...Very cold wind chills expected. Expect wind chills as low as 20 below zero. * WHERE...Meagher. * WHEN...Until noon MST today. * ADDITIONAL DETAILS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ http://www.weather.gov/greatfalls
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this wind chill warning went out at Feb 9, 10:42 AM MST, 4 hours 9 minutes earlier.
Area forecast discussion, Feb 9, 10:42 AM MST, 4 hours 9 minutes before
Area Forecast Discussion National Weather Service Great Falls MT 1042 AM MST Fri Feb 9 2018 ...Update to Aviation... .SYNOPSIS... Snow will continue to end from north to south the rest of today into Saturday morning, but linger the longest over Southwest Montana. In addition, skies will gradually clear from north to south, setting the stage for a very cold Saturday morning, especially in North- Central Montana. Predominantly fair weather is then expected for the balance of this upcoming weekend, as is an overall moderation in temperatures. && .UPDATE... Winter storm continues to move southward with skies clearing over much of North Central Montana. Have removed PoPs and cancelled the Winter Weather Advisory and the Wind Chill Advisory for much of this region. Have kept the Wind Chill Advisory going along the Hi-Line counties through noon (west) and through Saturday morning (east). May end up needing a Wind Chill Warning for some locations overnight but will evaluate that with the afternoon package. Kept the Winter Storm Warning and Advisory in effect for my central and southwest counties through the day, although anticipate that these may be cancelled with the afternoon package or even as early as noon. Finally, made some minor tweaks to lower forecast high temperatures for today and also updated the diurnal temperature trend based on observations and short term consensus tools. mpj && .AVIATION... Updated 1742Z. Northwest to northerly flow aloft will persist over the region through late Saturday morning. Clouds and snow continues to diminish from north to south across central Montana today and southwest Montana overnight. VFR conditions prevail over north central Montana but patchy ice fog will create local IFR/MVFR at times. Bands of precipitation over southwest Montana will bring prevailing IFR/MVFR conditions with areas VFR in partial clearing. Mountain obscuration will persist over southwest Montana through at least 06Z with precipitation expected to move out of the area overnight. mpj && .HYDROLOGY... UPDATED 930 AM An ice jam has been reported on the Missouri River north of Townsend and an areal Flood Warning is in effect for at least the next 24 hours. Bitter cold temperatures could cause additional ice jamming in other locations. mpj && .PREV DISCUSSION... /ISSUED 414 AM MST Fri Feb 9 2018/ Today through tonight...Predominantly northwesterly to northerly flow aloft is expected through daybreak Saturday. A shortwave trough within this flow will advance from southern BC/AB/SK this morning to southern MT and central ID by daybreak Saturday. Accordingly, high pressure ridging aloft will overspread the CWA behind the aforementioned disturbance. This pattern evolution will allow skies to clear gradually from north to south, especially over North- Central MT. At the surface, the Arctic front has passed through Dillon and Ennis, but has yet to cross West Yellowstone. This front will continue drifting southward and should clear Southwest MT by mid to late morning. Temperatures will trend well below-normal through Saturday morning, particularly in North-Central MT. Snow will continue to taper-off from north to south through the period due to the southward advancement of the aforementioned Arctic front and shortwave trough. This trend will also stem from weakening frontogenetical forcing for ascent along the cold front and ahead of the shortwave trough. Accordingly, cancelled the winter storm warning for much of North-Central MT, while the warning was downgraded to a winter weather advisory for the Rocky Mountain Front, Cascade, Judith Basin, and Fergus Counties. Farther south, our winter weather highlights were left unchanged. Hi-res model guidance continues to indicate that the best potential for steadier snow banding exists over Southwest MT through the rest of this morning. However, these bands should be more transient compared to those observed overnight last night. As a result, additional snow amounts in Southwest Montana should generally be 1-4 inches. Lastly, issued a wind chill advisory for parts of North-Central MT and will let the day shift reevaluate the need for additional wind chill highlights for this evening into Saturday morning. This includes the possible need to upgrade the advisory to a wind chill warning for Blaine and Hill Counties. Please see all the warning and advisory statements for further details. Jaszka Saturday through Monday...Main forecast concern over the latter part of the short term is a return to snowy conditions from Sunday afternoon through the morning hours on Monday. The second half of the short term period begins with dry (PWATs less than 0.15") northwest flow aloft across the Northern Rockies. Given the limited amount of moisture, expect breaks in cloud cover during the day and even into the evening hours Saturday/morning hours on Monday, especially across North Central Montana. Despited these breaks, high temperatures on Saturday are expected to remain some 10 to 20 degrees below normal across most of Southwest and North Central Montana. By 00z Sunday, compact and energetic H500 shortwave located over the Gulf of Alaska will begin to dive southeast towards the Pacific Northwest, reaching the coasts of Washington and Oregon by Sunday afternoon. This H500 energy will continue to dive southeast into northern portions of the Great Basin by the early morning hours on Monday. This track will place much of the Northern Rockies beneath favorable upper level support, which when combined with increasing moisture via moist southwest flow through the H700 layer, should allow light snow to develop across most of North Central and Southwest Montana. At this time, snowfall amounts appear on the lighter side with respect to the most recent snowfall events, however, a widespread 2 to 4 inches does appear possible along and west of a Inverness, to Loma, to Lewistown line. In addition, valleys across Southwest Montana can also expect lower amounts, generally in the 1 to 2 inch range. Monday night through Thursday...main forecast concern during the longer term is another shot at snow during the middle/end of the work week. Light snow is expected to end from northwest to southeast Monday evening, giving way to generally quite conditions for the remainder of the first half of the work week. West northwest H700-H500 flow is expected to develop over the Northern Rockies Tuesday, and persist into the the day on Wednesday. This pattern would lead to some degree of downslope warming across the plains of North Central Montana, but given the cold air already in place and the models bias to erode cold air damming to quickly, decided to keep temperatures near or slightly below normal across the aforementioned region. By Wednesday afternoon, a clipper system will quickly move from Southwest Canada and across the Northern Rockies. There does exist timing difference between the GFS/ECMWF/Canadian at this time with this disturbance, so confidence in amounts and timing are low. However, it does appear that yet another shot of accumulating snow will once again be possible for portions of the CWA from Wednesday and into the day on Thursday. - Moldan && .PRELIMINARY POINT TEMPS/POPS... GTF 0 -19 23 9 / 10 10 0 10 CTB 2 -23 26 4 / 10 10 0 10 HLN 10 -4 23 10 / 90 30 10 0 BZN 13 0 23 8 / 80 40 10 0 WEY 27 -5 22 -5 / 60 50 10 10 DLN 28 10 27 13 / 70 30 10 0 HVR -4 -28 12 -4 / 10 0 0 10 LWT 2 -19 22 5 / 20 10 0 10 && .TFX WATCHES/WARNINGS/ADVISORIES... Winter Storm Warning until 5 PM MST this afternoon Broadwater... Central and Southern Lewis and Clark...Jefferson...Meagher. Winter Weather Advisory until 5 PM MST this afternoon Gallatin. Wind Chill Advisory until 11 AM MST Saturday Blaine...Hill. Wind Chill Advisory until noon MST today Eastern Glacier... Liberty...Toole. Areal Flood Warning until further notice for Broadwater. && http://www.weather.gov/greatfalls
In the hours before
Local storm report, Feb 9, 12:34 PM MST, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1234 PM MST FRI FEB 9 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1234 PM SNOW BELT 47.39N 110.93W
02/09/2018 E7.0 INCH CASCADE MT PUBLIC
&&
JAALocal storm report, Feb 9, 12:39 PM MST, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1239 PM MST FRI FEB 9 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1238 PM SNOW HELENA 46.60N 112.02W
02/09/2018 E4.0 INCH LEWIS AND CLARK MT PUBLIC
&&
JAALocal storm report, Feb 9, 12:58 PM MST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1258 PM MST FRI FEB 9 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1257 PM SNOW 4 W HAVRE 48.54N 109.77W
02/09/2018 M9.5 INCH HILL MT ASOS
&&
JAALocal storm report, Feb 9, 1:26 PM MST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
126 PM MST FRI FEB 9 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 PM HEAVY SNOW FAIRFIELD 47.62N 111.98W
02/09/2018 E8.0 INCH TETON MT PUBLIC
OBSERVATION LOCATION IS FAIRFIELD BENCH.
SNOWFALL GENERALLY RANGED FROM 7 TO 9 INCHES
ON THE PROPERTY. DURATION IS ESTIMATED. THE
DURATION OF THE HEAVY SNOW EVENT WAS 24
HOURS.
&&
SACLocal storm report, Feb 9, 1:40 PM MST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
140 PM MST FRI FEB 9 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM SNOW 7 ESE EAST HELENA 46.56N 111.77W
02/09/2018 E4.8 INCH BROADWATER MT TRAINED SPOTTER
&&
JAALocal storm report, Feb 9, 2:04 PM MST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
204 PM MST FRI FEB 9 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM SNOW 3 W CLANCY 46.47N 112.04W
02/09/2018 M4.5 INCH JEFFERSON MT TRAINED SPOTTER
STILL SNOWING AS OF OBSERVATION TIME.
DURATION IS ESTIMATED. THE DURATION OF THE
SNOW EVENT WAS 18 HOURS.
&&
SACThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 8, 10:20 PM MST | Special Weather Statement | TFX | Cascade, Teton | 25 min |
| Feb 8, 10:57 PM MST | Special Weather Statement | TFX | Cascade, Fergus, Judith Basin, Lewis and Clark, Teton | 48 min |
| Feb 9, 2:51 AM MST | Wind Chill Advisory | TFX | 12 hr | |
| Feb 9, 9:16 AM MST | Areal Flood Warning | TFX | Broadwater | 10 days |
| Feb 9, 2:51 PM MST | Wind Chill Advisory | TFX | 24 hr |
Nearby
Wind Chill Warnings in Montana, 2018Every wind chill warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.